# SDR CALA2025121812212

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 124,849 hours, 18,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR94714FS
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 23F EMERGENCY LIGHT FOUND INOPERATIVE.   R & R THE SEAT MOUNTED EMERGENCY LIGHT IAW AMM 33-51-10-962-104. OPS CHECKED GOOD.
